RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 192, Number 3  


Sobolev's embedding theorem for a domain with irregular boundary
O. V. Besov
3
Systoles on Heisenberg groups with Carnot–Carathéodory metrics
V. V. Dontsov
27
Commutative subalgebras of the ring of quantum polynomials and of the skew field of quantum Laurent series
S. A. Zelenova
55
On some methods for investigating stability
Yu. A. Konyaev
65
Index hypergeometric transform and imitation of analysis of Berezin kernels on hyperbolic spaces
Yu. A. Neretin
83
Orthogonal polynomial Schauder bases in $C[-1,1]$ with optimal growth of degrees
M. A. Skopina
115
Periodic differential equations with self-adjoint monodromy operator
V. I. Yudovich
137
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019